# SDR GAIA99107

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 'ZERO' LIGHT 'C' INSPECTION BEING PERFORMED IN OSC AT AMERICAN INTERNATIONAL AIRWAYS REPAIR STATION, A CRACK WAS DETECTED ON THE LEFT HORIZONTAL STABILIZER AFT UPPER CLOSURE RIB CHORD.  REPAIRED IAW AIA EDR B2-06525 AND BOEING SB 727-55-81.  DER APPROVED ON 8110-3 DATED MAY 17, 1999.  (X)
